# SDR DALA2023100408158

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON PRODUCCION DOUBLER ON CHANNEL AFT CARGO COMPARTMENT AT STA Y=974 TO STA Y=994. SUMMARY OF NRC 00407: CORROSION LEVEL 2. CORROSION ON PRODUCCION DOUBLER STA Y=974 TO STA Y=994 WAS REPAIRED PER ERA 611975-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 611975-14 REV 3. ACCOMPLISH SECTION II REPETITIVE INSPECTION WITHIN 8000 FLIGHT CYCLES (8000 FROM 41,269 TOTAL AIRCRAFT CYCLES AS OF 3OCT23) AND REPEAT WITHIN EVERY 8000 FLIGHT CYCLES THEREAFTER. ASSOCIATED ER/A 14-611975 ADDED FOR AC 9569. (LP #2999891)
